# SDR 2007F00052

- Difficulty date: September 4, 2007
- Submitted: September 4, 2007
- Operation: General aviation
- Aircraft: N403VA
- Make and model: Dorner DO228202
- Aircraft serial: 8171
- Aircraft time: 15,416 hours, 22,951 cycles
- Engine: Garrtt TPE33110T
- Propeller: Hartzl HCB4TN5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG34
- Part serial: D34203
- Condition: False Indication
- Location: Left Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

LEFT RPM INDICATION ABNORMAL PERFORMED PRECAUTIONARY SHUTDOWN.  INSPECTION FOUND TACH GENERATOR SHAFT BROKEN.  REMOVED AND REPLACED TACH GENERATOR IAW AMM 77-11-03.  ENGINE GROUND PERFORMANCE RUN C/W AND PASSED.  ALL PARAMETERS NORMAL.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
